MathSciNet Relay Station
MathSciNet bibliographic data
MR1239800 42B20 (26D10 42B30 47G10)
Lu, Shan Zhen; Yang, Da Chun Oscillatory singular integrals on Hardy spaces associated with Herz spaces. Proc. Amer. Math. Soc. 123 (1995), no. 6, 1695–1701.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement